Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Supplemental Material

Econometrica - Volume 79, Issue 5

Supplement to "On the Size Distribution of Macroeconomic Disasters"

This zip file contains the data and programs used to obtain the estimates in the manuscript.

Supplement to "Nonparametric Instrumental Regression"

This appendix contains proofs of the main results and verification of assumptions A.3 and A.4

Supplement to "Nonparametric Identification of a Contract Model with Adverse Selection and Moral Hazard"

The supplementary material contains the proofs of the propositions and lemmas stated in Section 2.

Supplement to "An Anatomy of International Trade: Evidence from French Firms"

A zip file containing instructions and the replication files for the manuscript.

Supplement to "An Anatomy of International Trade: Evidence from French Firms"

A zip file containing information needed to replicate the bootstrapped standard errors.

Supplement to "An Anatomy of International Trade: Evidence from French Firms"

This file contains data, extenstions, and proofs not found within the paper.

Supplement to "Product differentiation, multi-product firms and estimating the impact of trade liberalization on productivity"

The appendix contains more information on the data and presents more details on the estimation of the multi-product case.  Finally, the conditions of invertibility of the input demand and investment functions are presented.

Supplement to "On the Dynamics of Unemployment and Wage Distributions"

This zip file contains the replication files for the manuscript.

Journal News

View